# SDR ASOA2013060703807

- Difficulty date: May 20, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,898 hours, 7,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT LOWER SILL HAS CORROSION DAMAGE FS 349.70 - FS 349.0.  REMOVED SERVICE DOOR SILL IAW SRM 51-42-06 AND 51-42-34.  INSTALLED NEW SERVICE DOOR SILL IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED LOWER DOOR SILL IAW SRM 51-40-11-001-001-A01.
